# SDR USAA2010030890519

- Difficulty date: March 6, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 25,729 hours, 16,529 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: MV10
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1704 - CLT-BDL - EMERGENCY EQUIPMENT -  AFT MEGAPHONE INOPERATIVE.  REMOVED AND REPLACED AFT MEGAPHONE.
